# SDR REXA2018123001358

- Difficulty date: December 30, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 28,493 hours, 26,301 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855010015
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL CAUTION AT 20 WITH LEVER AT 20 IN FLIGHT DURING EXTENSION AT APOX 1 HOUR IN FLIGHT AIRSPEED 200 OAT 7 PERFORMED FLAP RESET AND 5 CONSECUTIVE CYCLES AND DEFERRED FLAPS AND FLAP FAIL MESSAGE IN ACCORDANCE WITH MEL 27-50-1 NOTIFIED MOC 98628  ENTERED IN MM02 AND PLACARD INSTALLED. R&R RT BPSU IAW AMM 27-51-10 OPS CHECK GOOD.  SEE NRWC 634863 FOR DETAILS. THIS CLEARS DM 3512363-1, MM02-UPDATE, PLACARD REMOVED, NOTIFIED MOC 96579 SEE AML PAGE 3542363-2 FOR SIGN-OFF DETAILS.
